Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Facial tremors - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
User :   hello
Doctor :   how can i help you?
User :   i've been having facial tremors and shaking and i'm kinda worried
Doctor :   what is your age?

User :   i don't want to jump to parkison but i'm scared
User :   24
User :   i have no insurance and my mom is like it's nothing
Doctor :   DO you have tremors in your body and extremities?
User :   no sometimes pins and needles though
User :   well sometimes when i use to hold a pen
Doctor :   Is there any family member suffering from thyroid diseases?
Doctor :   ok proceed
User :   and it's been going on for about 4 years and it seems like it's getting worse to me but i guess people don't notice it
Doctor :   DO you find any difficulty in adjusting to temperatures?
User :   and like this month when i sarted my mentrual it just got worse
User :   no
Doctor :   Do you have any irregular menstruations?
User :   no
Doctor :   excessive bleeding?
User :   but when i smile sometimes that's when i really noticed it in my face
User :   no
Doctor :   okay

Doctor :   it might because of any disturbance i your thyroid hormone levels or vitamin deficiency
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor